# SDR USAA2014120800007

- Difficulty date: December 6, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 47,115 hours, 17,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 1AC INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  OPERATIONS CHECKED OK IAW AMM 33-51-19.
